MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA 2 REAMING KIT 520MM STERILE; ACCESSORIES, ARTHROSCOPIC

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RIA 2 REAMING KIT 520MM STERILE; ACCESSORIES, ARTHROSCOPIC
Model Number 03.404.001S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hto.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, the ria 2 bone harvesting kit, 520mm suction tubing shaft disconnected from the metal coupling distally.It is unknown if fragments were generated.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This complaint involves one (1) device.This report is for (1) ria 2 reaming kit 520mm sterile.This report is 1 of 1 of (b)(4).

Brand Name
RIA 2 REAMING KIT 520MM STERILE
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11893329
Report Number2939274-2021-02629
Device Sequence Number1388432
Product Code HRX
UDI-Device Identifier10886982274229
UDI-Public(01)10886982274229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.001S
Device Catalogue Number03.404.001S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1